Calendar

Nov
30
Thu
Pharmacy Seminars: “Regulation of Drug Transporters by Post-Translational Modifications” & “Transporter Gene-Environment Interactions in Neurodegeneration” @ G01, Lo Kwee-Seong Integrated Biomedical Sciences Building, Area 39, CUHK
Nov 30 @ 3:30 pm – 5:30 pm

seminar word built with letter cubes on newspaper background

Seminar 1: “Regulation of Drug Transporters by Post-Translational Modifications”
Date : 30 November, 2017 (Thu)
Time : 3:30pm – 4:30pm
Venue : G01, Lo Kwee-Seong Integrated Biomedical Sciences Building, Area 39, CUHK
Speaker : Prof. Guofeng You, Ph.D.
Distinguished Professor
Department Pharmaceutics
Ernest Mario School of Pharmacy
Rutgers University

Seminar 2: “Transporter Gene-Environment Interactions in Neurodegeneration”
Date : 30 November, 2017 (Thu)
Time : 4:30pm – 5:30pm
Venue : G01, Lo Kwee-Seong Integrated Biomedical Sciences Building, Area 39, CUHK
Speaker : Prof. Lauren Aleksunes, Pharm.D., Ph.D., DABT
Associate Professor
Department of Pharmacology and Toxicology
Ernest Mario School of Pharmacy
Rutgers University

Target Audience: All are welcome

20160810

Dec
24
Sun
Wish you a joyful Christmas and a healthy and prosperous New Year of 2018!
Dec 24 – Dec 26 all-day
Feb
5
Mon
“豐盛人生、健康校園”系列專題講座「長期痛症知多D 」“Prosperous Life, Healthy Campus” Series of Seminars: “Chronic Pain”
Feb 5 @ 1:00 pm – 2:00 pm

通常超過三個月的痛症可界定為長期痛症。香港最少有一成市民長期受疼痛煎熬,即每十人就有一人受痛症困擾。他們通常已經嘗試 過不同的紓緩方法,可是痛楚感覺未能改善,而身體長期抵受疼痛侵襲,會使人難以集中精神、失眠、煩躁不 安,影響工作和日常生活,甚至情緒 亦受到極度困擾,令生活質素進一步減低。是次講座將會講解何謂長期痛症、長期痛症的成因及治療方法。

Chronic pain is usually defined as persistent pain longer than three months. In a survey, around 10% of Hong Kong population complained of chronic pain, i.e. one out of 10 people is suffering from chronic pain.  Chronic pain can induce anxiety, depression or both.  The pain may affect their work and daily life and deteriorate their quality of life.  In this seminar, we will introduce the definition, casues and treatments of chronic pain.   Details are as follows:-

Close-up of disabled female hand holding cane with her doctor walking near by講者: 洪維謙先生(註冊藥劑師) – 香港中文大學藥劑學院校友
Speaker : Mr. Hung Wai Him (Registered Pharmacist) – Alumni of the School of Pharmacy, CUHK

日期: 2018年2月5日(星期一)
Date : February 5, 2018 (Monday)

時間: 下午一時至二時 
Time : 1:00 pm – 2:00 pm

地點: 香港中文大學蒙民偉樓七樓一號演講室
Venue : LT1, 7/F, Mong Man Wai Building, CUHK Campus

語言: 廣東話
Language : Cantonese

對象: 所有中大教職員及學生
Target Audience : All CUHK staff and students

主辦單位: 保健處及人事處
Organizing Units: University Health Service and Personnel Office

Feb
7
Wed
Pharmacy Seminar: “Pulmonary Delivery of Bacteriophage” @ G01, Lo Kwee-Seong Integrated Biomedical Sciences Building, Area 39, CUHK
Feb 7 @ 2:00 pm – 3:00 pm

seminar word built with letter cubes on newspaper backgroundPharmacy Seminar: “Pulmonary Delivery of Bacteriophage”
Dr. Sharon Shui Yee LEUNG, Ph.D.

Postdoctoral Research Fellowship
Advanced Drug Delivery Group
Faculty of Pharmacy
The University of Sydney
Australia

Target Audience: All are welcome

20160810

Feb
9
Fri
Pharmacy Seminar: “Service Learning in Pharmacy: CARE for Haiti” & “Translation of Data from Mouse to Man: How to Go from Point A to Point B” @ G02, Lo Kwee-Seong Integrated Biomedical Sciences Building, Area 39, CUHK
Feb 9 @ 4:00 pm – 5:30 pm

seminar word built with letter cubes on newspaper backgroundSeminar 1: “Service Learning in Pharmacy: CARE for Haiti”
Date : 9 February, 2018 (Friday)
Time : 4:00pm – 4:45pm
Venue : G02, Lo Kwee-Seong Integrated Biomedical Sciences Building, Area 39, CUHK
Speaker : Prof. Cheryl L. ZIMMERMAN, Ph.D.
Professor of Pharmaceutics, Emeritus
College of Pharmacy
University of Minnesota
U.S.A.

 
Seminar 2 : “Translation of Data from Mouse to Man: How to Go from Point A to Point B”
Date : 9 February, 2018 (Friday)
Time : 4:45pm – 5:30pm
Venue : G02, Lo Kwee-Seong Integrated Biomedical Sciences Building, Area 39, CUHK
Speaker : Prof. K. Sandy PANG, Ph.D.
Professor of Pharmacy and Pharmacology
Leslie Dan Faculty of Pharmacy
University of Toronto
Canada

Target Audience: All are welcome
20180209-revised

Apr
14
Sat
Hong Kong Biopharmaceutical Forum 2018 @ Courtyard by Marriott Hong Kong
Apr 14 @ 8:30 am – 7:00 pm

Organizers

  •  International Society for Pharmacoeconomics and Outcomes Research – Hong Kong Chapter (ISPOR-HK)
  • School of Pharmacy, The Chinese University of Hong Kong (CUHK)

20180414-ISPOR

Please visit the event page for more information.

May
25
Fri
CUHK ICARE Project – Diabetes Prevention Day 中大預防糖尿病日 @ 香港中文大學康本國際學術園地下1號演講廳
May 25 – May 26 all-day

香港中文大學糖尿病教育活動系列

糖尿病是一個日益嚴重並有年輕化趨勢的問題。香港中文大學將於5月舉辦一系列有關預防糖尿病的教育活動,以喚起大眾對糖尿病的關注。活動內容將由不同醫療專業人士到場進行講座,包括醫生、藥劑師、糖尿病專科護士、中醫師等,讓參加者以不同角度認識糖尿病及相關的疾病預防知識。

「中大預防糖尿病日」

內容:血糖及血壓檢查、糖尿病風險篩查、主題講座、攤位遊戲、註冊藥劑師及護士講解藥物及健康知識

對象:任何年齡人士,歡迎團體報名

2018052526-DMDay

 

Jun
19
Tue
Pharmacy Seminars: DNA Adducts as Potential Biomarkers of Tobacco-Related Cancer Risk and Oxidative Stress-Associated Diseases @ G01, Lo Kwee-Seong Integrated Biomedical Sciences Building, Area 39, CUHK
Jun 19 @ 11:00 am – 12:00 pm

seminar word built with letter cubes on newspaper backgroundSeminar: “DNA Adducts as Potential Biomarkers of Tobacco-Related Cancer Risk and Oxidative Stress-Associated Diseases
Date : 19 June, 2018 (Tuesday)
Time : 11:00am – 12:00pm
Venue : G01, Lo Kwee-Seong Integrated Biomedical Sciences Building, Area 39, CUHK
Speaker : Dr. Bin MA, Ph.D.
Senior Research Associate
Masonic Cancer Center

University of Minnesota
U.S.A
20180619

 

Jul
26
Thu
CUHK SUMMER WORKSHOP for Introducing Pharmacy Research Postgraduate Programmes & HKPFS Scheme 2018 @ Lecture Theater, G/F, Lo Kwee-Seong Integrated Biomedical Sciences Building (LKIBSB), Area 39, CUHK
Jul 26 – Jul 27 all-day

Introduction

This interactive workshop is designed for prospective applicants to learn about the MPhil and PhD programmes in the School of Pharmacy, The Chinese University of Hong Kong and the prestigious Hong Kong PhD Fellowship Scheme (HKPFS). Graduate training is a highly personalized experience; therefore, it is critically important that you meet the professors and their graduate students before making one of the most important decisions in your life.

We believe this workshop is an invaluable opportunity for you to launch a successful career as a researcher at the forefront of drug discovery, development, and use in a setting of your choice.

Theme:
Pursuing a Rewarding Career in Research

Featuring:
– Application Guideline
– Career Prospect
– Pharmacy Research Sharing
– Opportunities to Meet with Pharmacy Professors
– Experience in CUHK Life

Eligibility:
Final year undergraduates and postgraduates in science stream (e.g. Pharmacy, Medicine, Chinese Medicine, Pharmaceutical Sciences, Biochemistry, Biomedical Engineering, etc)

Quota: 50

Free Registration 

Deadline: 13 July 2018 (Friday), First Come First Served

Online Registration

Rundown

26 July (Thursday)

Time Event Presenter
09:00 09:30 Registration
09:30 09:50

20 minutes

Opening Remarks

Highlight:

– Introducing the School of Pharmacy

Prof. Joan ZUO

Director and Professor

School of Pharmacy, CUHK

09:50 10:50

60 minutes

Launching Your Research Career

Highlight:

– How to Develop a Career as a Researcher

– Career Opportunities in the Research Field

Prof. Vincent LEE

Research Professor

School of Pharmacy, CUHK

10:50 – 10:55 Break
10:55 – 11:55

60 minutes

Pharmacy Research (Part A) at CUHK

Prof. Joan ZUO, Director and Professor School of Pharmacy, CUHK

Prof. Kenneth TO, Associate Professor, School of Pharmacy, CUHK

CUHK Pharmacy Professors

25 minutes presentation and

5 minutes Q&A for each

11:55 12:00 Break
12:00 – 13:00

60 minutes

Pharmacy Research (Part B) at CUHK

Prof. Yin-ting CHEUNG, Assistant Professor, School of Pharmacy, CUHK

Prof. Sharon LEUNG, Assistant Professor, School of Pharmacy, CUHK

CUHK Pharmacy Professors

25 minutes presentation and

5 minutes Q&A for each

13:00 – 13:10 Group Photo Session ALL
13:10 14:30

80 minutes

Lunch with CUHK Pharmacy Professors and Pharmacy Postgraduate Students

Highlight:

– Experience Sharing and Discussion

ALL

 

14:30 15:30

60 minutes

 

Study at CUHK & HKPFS Scheme

Highlight:

– Introducing Pharmacy Research Postgraduate Programmes

– HKPFS, Studentships, Travel Grants & Scholarships

– Overseas Conferences

– Admission Procedure

– Q & A Session

Prof. Kenneth TO

Graduate Division Head

Associate Professor

School of Pharmacy, CUHK

 

 

 

15:30 15:45

15 minutes

AAPS-CUHK Student Chapter Presentation Ms. Kiko REN
ChairpersonAAPS-CUHK Student Chapter
15:45 16:00 

15 minutes

Closing Address

Souvenir Presentation

Prof. Joan ZUO

Director and Professor

School of Pharmacy, CUHK

16:00 17:30

90 minutes

School Lab Tour

Open Forum

ALL
17:30 – 19:30

120 minutes

Dinner ALL

27 July (Friday)

Time Event Presenter
09:00 09:30 Registration
09:30 – 10:45

75 minutes

Pharmacy Research (Part C) at CUHK

– Mr. Justin SZE, MPhil Student, School of Pharmacy, CUHK

– Ms. Candy HUNG, MPhil Student, School of Pharmacy, CUHK

– Ms. Mia WU, MPhil Student, School of Pharmacy, CUHK

– Ms. Lareina LI, PhD Student, School of Pharmacy, CUHK

– Ms. JiaJia ZHAO, PhD Student, School of Pharmacy, CUHK

CUHK Pharmacy Postgraduate Students (5 students)

10 minutes presentation and

5 minutes Q&A for each

10:45 – 11:00 Break
11:00 – 12:00

60 minutes

Pharmacy Research (Part D) at Mainland Universities

– Mr. Zehong ZHANG, Pharmacy Undergraduate , Zhejiang University

– Mr. Lixiu ZHANG, Master Student, Northwestern Polytechnical University

– Ms. Wenji QIAN, Master Student, Fudan University

– Ms. Lei XU, Master Student, China Pharmaceutical University

Student Representatives

from Mainland Universities

(4 students)

10 minutes presentation and

5 minutes Q&A for each

12:00 – 12:05

5 minutes

Conclusion Prof. Yin-ting CHEUNG

Faculty Advisor

AAPS-CUHK Student Chapter

12:05 – 13:05

60 minutes

CUHK Tour ALL

 

Photos

Group Photo_20180726 Group Photo 2_20180726

IMG_3202-1 IMG_3230-1 IMG_3223-1 IMG_3235-1 IMG_3247-1 IMG_3257-1 IMG_3273-1 IMG_3281-1 IMG_3274-1 IMG_3278-1a IMG_3166-1 IMG_3174-2 IMG_3191-1

Sep
8
Sat
ISPOR 8th Asia-Pacific Conference
Sep 8 – Sep 11 all-day

Comments are closed